# SDR AALA202203282440

- Difficulty date: March 27, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737-8
- Aircraft serial: 31157
- Aircraft time: 27,793 hours, 11,626 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT FLIGHT ATTENDANTS REPORT BURNING SMELL IN MID CABIN. NO SMOKE EVIDENT. FLIGHT DECLARED AN EMERGENCY LANDING SAFELY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
